# SDR COMA0670159

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 8,594 hours, 6,435 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5147 - AFTER TAKEOFF THE GROUND POWER ACCESS DOOR OPENED, FLIGHT RETURNED TO RIC.  INSPECTED DOOR AND CLOSED.
